# SDR UPS09M54426

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:N/A BATTERY DISCHARGE LEVEL 1 WARNING, BATT VOLT FLUX 31-35V.  REPEAT WRITE-UP.  REMOVED AND REPLACED SHIP MAIN BATTERIES, MAIN BATTERY CHARGER AND EPCU PER AMM.
